CSpace  > 计算数学与科学工程计算研究所
对流扩散方程双线性有限元解的一致估计
林群1; 王凯欣2; 王宏3; 阴小波4
2011
Source Publication数学的实践与认识
ISSN1000-0984
Volume041Issue:018Pages:220
Abstract证明了对流扩散方程的半离散双线性Galerkin有限元方法关于小参数ε一致的最优阶误差估计,其中的常数只与初值和右端函数有关,而与小参数ε无关.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41510
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院数学与系统科学研究院
2.山东大学
3.美国南卡罗来纳大学
4.华中师范大学
Recommended Citation
GB/T 7714
林群,王凯欣,王宏,等. 对流扩散方程双线性有限元解的一致估计[J]. 数学的实践与认识,2011,041(018):220.
APA 林群,王凯欣,王宏,&阴小波.(2011).对流扩散方程双线性有限元解的一致估计.数学的实践与认识,041(018),220.
MLA 林群,et al."对流扩散方程双线性有限元解的一致估计".数学的实践与认识 041.018(2011):220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林群]'s Articles
[王凯欣]'s Articles
[王宏]'s Articles
Baidu academic
Similar articles in Baidu academic
[林群]'s Articles
[王凯欣]'s Articles
[王宏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林群]'s Articles
[王凯欣]'s Articles
[王宏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.